Klonopin Rehab

Call 1 (888) 460-6556
any time to discuss treatment options
Get Help Now
  • Use This Format Only: (###) ###-####
  • This field is for validation purposes and should be left unchanged.

Klonopin Overdose Symptoms

Klonopin is a benzodiazepine that is considered a sedative-hypnotic drug that has a high potential for abuse and can cause physical dependence. Overdose on Klonopin is quite possible and can lead to serious complications such as seizure, coma or even death. Because Klonopin overdose is such a dangerous possible side effect of using this drug it is never recommended to be used unless prescribed by a doctor and while under the direct care of a medical professional.

Call1 (888) 460-6556and get help today!

Symptoms of Klonopin Overdose

The symptoms of Klonopin overdose may range from mere drowsiness to confusion, slow reflexes or coma. Some of the symptoms of course are mild and may even come with taking Klonopin such as the drowsiness so it may be difficult to determine if one has overdosed at first, however any symptom that persists or becomes worse and results in the individual’s inability to function warrants the need for immediate medical attention. Klonopin overdose that results in coma can lead to death so it’s important to seek medical help if such an instance occurs.

Life-threatening overdose symptoms can become evident especially if the individual takes other drugs while taking Klonopin or if they drink alcohol while under the influence of Klonopin. The dangers of overdose are increased greatly with the amount of Klonopin that is taken and when other substances are abused while the drug is taken.

Need free or low-cost treatment? Find free, state funded or low cost treatment options.

Treatment Options

Dangers of Klonopin Overdose

The dangers of Klonopin overdose include brain damage, coma, and death. Any of these dangers can lead to long term complications for the individual who suffers the overdose. Other medical complications that could result from Klonopin overdose include damage to the heart, kidneys or liver as well as damage to the stomach. There are life-threatening complications which can occur when an individual overdoses on Klonopin so it’s important to always take the prescribed dose and never to take Klonopin if it is not prescribed to you.

Have money or private insurance? If you can afford private treatment call us now:

1 (888) 460-6556

Treatment for Klonopin Overdose Symptoms

Overdose treatment will vary from one patient to the next and depends on the severity of the overdose as well as various other factors. Some of the common treatments for overdose on Klonopin include pumping the stomach to remove the medication from the body, administering Flumazenil to reverse the benzodiazepine’s effects or administering intravenous fluids to promote rapid detoxification from the drug. Depending on any other complications that occur during the overdose, the medical team may administer other forms or methods of treatment to ensure the safety and comfort of the patient.